MathSciNet Relay Station
MathSciNet bibliographic data
MR2189717 (2006g:11063) 11D59 (11D25)
Togbe, A.; Voutier, P. M.; Walsh, P. G. Solving a family of Thue equations with an application to the equation $x\sp 2-Dy\sp 4=1$. Acta Arith. 120 (2005), no. 1, 39–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement